# SDR CALA2018112502436

- Difficulty date: November 24, 2018
- Submitted: November 25, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230344200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FR31 STRINGER 43R-43L CLEAT HAS CORROSION REF 9296484 SUPPORT TASK FCD 5300-01440. REMOVED CORR ON CLEAT LOCATED AT FR 31 BETWEEN STR 43R-43L IAW SRM 51-74-00. AFTER REMOVING CORROSION FOUND HOLES TO BE ELONGATED. FOUND CLEAT TO BE OUT OF LIMITS IAW DRAWING C2D53230399. ACQUIRED NEW CLEAT PO 1048886.2 PN D5323039920001 LOT Z52147020 0. INSTALLED NEW CLEAT IAW SRM 51-42-11 PG7 PARA 2.
